兰州大学机构库

Browse/Search Results:  1-10 of 2632 Help

Selected(0)Clear Items/Page:    Sort:
On C-To-R-Based Iteration Methods for a Class of Complex Symmetric Weakly Nonlinear Equations 期刊论文
MATHEMATICS, 2020, 卷号: 8, 期号: 2
Authors:  Zeng, Min-Li;  Zhang, Guo-Feng
Adobe PDF(800Kb)  |  Favorite  |    Submit date:2020/08/06
weakly nonlinear equations  C-to-R preconditioner  local convergence  Picard iteration  complex symmetric matrix  
Large amplitude vibration of heated corrugated circular plates with shallow sinusoidal corrugations 期刊论文
APPLIED MATHEMATICAL MODELLING, 2009, 卷号: 33, 期号: 9, 页码: 3523-3532
Authors:  Wang, YG;  Shi, JL;  Wang, XZ;  Wang, YG (reprint author), China Agr Univ, Dept Appl Mech, Beijing 100083, Peoples R China.
Adobe PDF(399Kb)  |  Favorite  |    Submit date:2015/12/23
Corrugated circular plate  Large amplitude vibration  Temperature change  Shooting method  
On CSCS-based iteration methods for Toeplitz system of weakly nonlinear equations 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 卷号: 235, 期号: 17, 页码: 5095-5104
Authors:  Zhu, MZ;  Zhang, GF(张国凤);  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(248Kb)  |  Favorite  |    Submit date:2015/12/16
Weakly nonlinear equations  Nonlinear iteration scheme  CSCS iteration method  Inner/outer iteration scheme  Toeplitz system  
Local and global existence of solutions to semilinear parabolic initial value problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2001, 卷号: 43, 期号: 3, 页码: 293-323
Authors:  Cui, S;  Cui, S (reprint author), Zhongshan Univ, Dept Math, Canton 510275, Peoples R China.
Adobe PDF(219Kb)  |  Favorite  |    Submit date:2015/12/16
semilinear parabolic system  initial value problem  solution  local existence  global existence  
Nonlinear local Lyapunov exponent and atmospheric predictability research 期刊论文
SCI CHINA SER D, 2006, 卷号: 49, 期号: 10, 页码: 1111-1120
Authors:  Chen, BH(陈保华);  Li, JP;  Ding, RQ;  Li, JP (reprint author), Lanzhou Univ, Coll Atmospher Sci, Lanzhou 730000, Peoples R China.
Adobe PDF(1903Kb)  |  Favorite  |    Submit date:2015/12/17
nonlinear  local  Lyapunov exponent  atmospheric predictability  maximal prediction time  
Coordinated mechanisms of leaves and roots in response to drought stress underlying full-length transcriptome profiling in Vicia sativa L 期刊论文
BMC PLANT BIOLOGY, 2020, 卷号: 20, 期号: 1
Authors:  Min, Xueyang;  Lin, Xiaoshan;  Ndayambaza, Boniface;  Wang, YR(王彦荣);  Liu, WX(刘文献)
Adobe PDF(3658Kb)  |  Favorite  |    Submit date:2020/06/01
Common vetch  Full-length transcripts  Drought stress  Leaves and roots  
Existence and nonexistence of positive solutions for singular semilinear elliptic boundary value problems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2000, 卷号: 41, 期号: 1-2, 页码: 149-176
Authors:  Cui, SB;  Cui, SB (reprint author), Univ Minnesota, Inst Math & Applicat, 514 Vincent Hall,206 Church St SE, Minneapolis, MN 55455 USA.
Adobe PDF(185Kb)  |  Favorite  |    Submit date:2015/12/16
singular elliptic equation  boundary value problem  positive solution  existence  nonexistence  
Nonlinear dynamic model with multi-fields coupling effects for giant magnetostrictive actuators 期刊论文
INTERNATIONAL JOURNAL OF SOLIDS AND STRUCTURES, 2013, 卷号: 50, 期号: 19, 页码: 2970-2979
Authors:  Wang, TZ;  Zhou, YH(周又和);  Zhou, YH (reprint author), Lanzhou Univ, Minist Educ, Key Lab Mech Disaster & Environm Western China, Lanzhou 730000, Peoples R China.
Adobe PDF(1139Kb)  |  Favorite  |    Submit date:2015/12/22
Terfenol-D  Magnetostriction  Nonlinearity  Multi-fields coupling  Frequency-dependent hysteresis  
Asymptotic regularity and attractors of the reaction-diffusion equation with nonlinear boundary condition 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2012, 卷号: 13, 期号: 3, 页码: 1069-1079
Authors:  Yang, L;  Yang, L (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(305Kb)  |  Favorite  |    Submit date:2015/12/16
Reaction-diffusion equation  Nonlinear boundary condition  Asymptotic regularity  Attractors  Nonlinear balance conditions  
Global behavior of solutions to a reaction-diffusion system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2000, 卷号: 42, 期号: 3, 页码: 351-379
Authors:  Cui, SB;  Cui, SB (reprint author), Univ Minnesota, Inst Math & Applicat, 514 Vincent Hall,206 Church St SE, Minneapolis, MN 55455 USA.
Adobe PDF(173Kb)  |  Favorite  |    Submit date:2015/12/16
reaction-diffusion system  global behavior  existence  blow-up